# SDR 2003UALA00243

- Difficulty date: October 17, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W41102
- Part serial: 0012
- Condition: Delaminated
- Location: Nr 14 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 14 SLAT T/E WEDGE DELAMINATED  MAJOR REPAIR ACCOMPLISHED. CORE, WEDGE AND SKIN REBUILT.
